Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On normal Kummer fields over a non-modular field


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 36 (1934), 885-892
MSC: Primary 11R21
MathSciNet review: 1501774
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R21

Retrieve articles in all journals with MSC: 11R21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501774-2
Article copyright: © Copyright 1934 American Mathematical Society